# SDR CALA2025100909847

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 54,194 hours, 19,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND THE FWD RT AND AFT RT OVERWING EMERGENCY EXIT DOORS ARE INOPERATIVE.   RT OVERWING EMERGENCY EXIT REMOVED AND INSTALLED,  RETURN AIR GRILLE AT FWD RT OVERWING EMERGENCY EXIT DOOR TO FOM IAW AMM 21-23-03.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR BATTERY CHARGER BELOW FWD RT OVERWING EMERGENCY EXIT DOOR, OPS CHECK GOOD IAW AMM 33-51-06-960-805.
